# SDR MZZA624DH

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinges
- Condition: Worn
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851581 - RIGHT HAND ELEVATOR TAB HAS EXCESSIVE PLAY.  REMOVED TAB IAW MM 27-30-11.  REPAIRED HINGES IAW 27-30-02. REINSTALLED TAB IAW 27-30-11.  FUNCTIONAL CHECK GOOD.  (X)
